# SDR CALA2023020100292

- Difficulty date: February 1, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N73291
- Make and model: Boeing 737-8
- Aircraft serial: 33454
- Aircraft time: 55,884 hours, 20,028 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Windshear Sys
- Part number: NA
- Condition: None
- Location: Windshear
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RTO DUE TO  WINDSHEAR ALERT 125 KTS AT 161.5 LBS REF AMM 05-51-07-210-801 PARAMETERS LEAD TO CAUTION RANGE PER FIG 201 SHEET 1 AND SHEET 2 ADD EMP:U212208,U193267 PERFORMED IN CAUTION RANGE CONDITIONAL INSP WITH NO DISCREPANCIES NOTED. REF AMM SUBTASK 05-51-07-210-001. ADD EMP:U212208,U193267
